Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A table of totally real quintic number fields

Author: F. Diaz y Diaz
Journal: Math. Comp. 56 (1991), 801-808, S1
MSC: Primary 11Y40; Secondary 11R21, 11R29, 11R32
MathSciNet review: 1068820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a table of the 1077 totally real number fields of degree five having a discriminant less than 2 000 000. There are two nonisomorphic fields of discriminant 1 810 969 and two nonisomorphic fields of discriminant 1 891 377. All the other number fields in the table are characterized by their discriminant. Among these fields, three are cyclic and four have a Galois closure whose Galois group is the dihedral group $ {D_5}$. The Galois closure for all the other fields in the table has a Galois group isomorphic to $ {S_5}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R21, 11R29, 11R32

Retrieve articles in all journals with MSC: 11Y40, 11R21, 11R29, 11R32

Additional Information

PII: S 0025-5718(1991)1068820-3
Keywords: Totally real number fields, discriminant, Galois group
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia